• Nausea/vomiting with PCI?

    Asked by MRoadrunner on Monday, February 4, 2013

    Nausea/vomiting with PCI?

    I thought my side effect was going to be just headache, which I have had daily, but today, enroute to 6th radiation appointment, I had to pull over and vomit into my trash bag. I notified the radiation oncologist when I arrived but he doesn't feel it's from the radiation. I was also nauseous once last week but no emesis.Is anyone else going through PCI GI upsets?

    2 Answers from the Community

    • dmerriman's Avatar
      dmerriman

      My partner was pretty sick one day about half way through her PCI. She bearly made it through her radiation that day. She also had just finished a round of chemo a few days prior to this. The radiation nurse called the medical oncologist and they did some blood work and started her on IV fluids. She threw up quite a bit. The blood work came back and her magnesium was very low. They gave her 2 bags of IV magnesium and some anti-nausea medicine. Once she was finished throwing up she felt better.

      over 4 years ago
    • dmerriman's Avatar
      dmerriman

      I just wanted to add that she also had a terrible headache and the headache also got better after she threw up.

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more small cell, lung cancer questions.  Also, don't forget to check out our Small Cell, Lung Cancer page.